MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 12/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose results accompanied by symptoms.Arin, caretaker, is calling on behalf of the customer.The customer is concerned with meter to meter comparison results using the true metrix air of 221mg/dl and 279 using the doctor's meter.The expected fasting blood glucose test result range is 180-190mg/dl.The customer did report symptoms of feeling shaky and having difficulty seeing and hearing.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2017, a back to back blood test was performed fasting by the customer and produced test results of 215 and 226mg/dl using metrix air meter.The test strip lot manufacturer's expiration date is 02/28/2019 and open vial date was last week.The meter memory was reviewed for previous test result history: (b)(6).Her results of concerned is 221mg/dl fasting with true metrix and doctor's office meter 279mg/dl fasting.Customer went to the doctor's office on (b)(6) 2017 because she felt like she was going into a diabetic coma.Customer states she was shacking and could not hear or see.At the doctor's office, her blood sugar was 279mg/dl with their meter and the true metrix read 221mg/dl.Customer is concerned with the differences in points and does not trust the meter.No new medications were administered and customer was send home the same day.Customer does not have a diagnosis.Customer feels well at the time of call and no medical attention is required.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7145691
Report Number1000113657-2017-02110
Device Sequence Number927218
Product Code NBW
UDI-Device Identifier00010939742445
UDI-Public(01)00010939742445
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2608
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date12/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1